TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Michael~ Offline
Member
Welcome me, I'm new!
*
 
Michael~'s Avatar
 
Name: Michael
Age: 25
Gender: Male
Location: Wisconsin

Posts: 25
Join Date: August 7th 2010

Prozac - January 2nd 2012, 01:25 AM

I've been taking Prozac for 4 days now, and I have been noticing a difference. I realize it may just be a placebo effect, but I'm not sure. I feel like I can focus my thoughts better and not dwell on my sadness as much. However, I am having some side effects. One is that for the past few days I have been waking up about an hour our an hour and a half earlier than I would plan to. This seems to be getting better gradually, though. The other side effect is that it is more difficult for me to climax than before. Significantly more difficult. I still have some drive to masturbate, but it takes me so much longer to orgasm. I know this is a common side effect, though. I just want to know if these side effects go away once I take it long enough. If anyone has taken this med or others like it and have similar experiences, I'd appreciate hearing from you.
   
  (#2 (permalink)) Old
Eternal Offline
Lead Moderator

TeenHelp Veteran
*************
 
Eternal's Avatar
 
Name: Nicole
Age: 24
Gender: Female
Location: Portland

Posts: 12,424
Join Date: October 14th 2010

Re: Prozac - January 2nd 2012, 01:35 AM

Usually the side effects will get better, but not completely go away. However, when I was on Prozac I was told it would take about 2 weeks to really notice any effect, so in your case it may get better as time goes on. I would discuss this with your psychiatrist though and see what their thoughts on it are.
But be prepared for side effects, because which anti-depressants its common to notice some small changes.


And here you are living, despite it all.
Lead Moderator | Disputes Committee | HelpLINK Mentor
   
  (#3 (permalink)) Old
Disneygirl94 Offline
I believe I Can Fly
Experienced TeenHelper
******
 
Disneygirl94's Avatar
 
Name: Kaitlyn
Age: 24
Gender: Female
Location: Illinois

Posts: 544
Blog Entries: 23
Join Date: July 27th 2011

Re: Prozac - January 2nd 2012, 02:04 AM

I have been on prozac for about 3 months now. I noticed these side effects too but now I can climax just as I could before. You will feel soooo much better when it completely sets in, it is a life savor. Just a word of advice, do not take vitamin b vitamins while on this because it will make it much worse. I found that out the hard way. Any questions feel free to PM me! Feel better!


"My great hope is to laugh as much as I cry; to get my work done and try to love somebody and have the courage to accept the love in return. "
   
Closed Thread

Bookmarks

Tags
prozac

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.